Volume 8, Issue 4
Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures

Huiqun Zhang, Yubin Zhou & Junqin Xu

Adv. Appl. Math. Mech., 8 (2016), pp. 588-598.

Published online: 2018-05

Preview Full PDF 2 715
Export citation
  • Abstract

Integrable couplings of the Boiti-Pempinelli-Tu hierarchy are constructed by a class of non-semisimple block matrix loop algebras. Further, through using the variational identity theory, the Hamiltonian structures of those integrable couplings are obtained. The method can be applied to obtain other integrable hierarchies.

  • Keywords

Integrable coupling, bi-integrable coupling, Hamiltonian structure, block matrix loop algebra.

  • AMS Subject Headings

37K05, 35Q53

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-8-588, author = {}, title = {Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {8}, number = {4}, pages = {588--598}, abstract = {

Integrable couplings of the Boiti-Pempinelli-Tu hierarchy are constructed by a class of non-semisimple block matrix loop algebras. Further, through using the variational identity theory, the Hamiltonian structures of those integrable couplings are obtained. The method can be applied to obtain other integrable hierarchies.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m542}, url = {http://global-sci.org/intro/article_detail/aamm/12105.html} }
TY - JOUR T1 - Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures JO - Advances in Applied Mathematics and Mechanics VL - 4 SP - 588 EP - 598 PY - 2018 DA - 2018/05 SN - 8 DO - http://dor.org/10.4208/aamm.2014.m542 UR - https://global-sci.org/intro/aamm/12105.html KW - Integrable coupling, bi-integrable coupling, Hamiltonian structure, block matrix loop algebra. AB -

Integrable couplings of the Boiti-Pempinelli-Tu hierarchy are constructed by a class of non-semisimple block matrix loop algebras. Further, through using the variational identity theory, the Hamiltonian structures of those integrable couplings are obtained. The method can be applied to obtain other integrable hierarchies.

Huiqun Zhang, Yubin Zhou & Junqin Xu. (2020). Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures. Advances in Applied Mathematics and Mechanics. 8 (4). 588-598. doi:10.4208/aamm.2014.m542
Copy to clipboard
The citation has been copied to your clipboard